Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The converse of a theorem of Tchaplygin on differential inequalities


Author: J. Ernest Wilkins Jr.
Journal: Bull. Amer. Math. Soc. 53 (1947), 126-129
DOI: https://doi.org/10.1090/S0002-9904-1947-08759-0
MathSciNet review: 0019813
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. L. Ince, Ordinary Differential Equations, Dover Publications, New York, 1944. MR 0010757
  • 2. V. N. Petrov, The limits of applicability of S. Tchaplygin’s theorem on differential inequalities to linear equations with usual derivatives of the second order, C. R. (Doklady) Acad. Sci. URSS (N. S.) 51 (1946), 255–258. MR 0016827


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08759-0